# SDR XN0A1350

- Difficulty date: August 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 52,314 hours, 49,150 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLAPS 25 DEGREES TAKEOFF WHEN RETRACTING TO 15 DEGREES POSITION, INBOARD FLAP INDICATED NORMAL.  WHEN RETRACTING TO 5 DEGREES INBOARD INDICATOR STAYED AT 15 DEGREES, OUTBOARD WENT TO 5 DEGREES.  REMOVED AND REPLACED LT INBD, INBD TRANSMISSION ASSY IAW B727 MM CHAPTER 27-51-41, REMOVED AND REPLACED HYD MOTOR ON LT INBD FLAP DRIVE IAW B727 MM CHAPTER 27-52-62.  FOUND INBD FLAP INDICATOR NEEDLES ERRATIC, REMOVED AND REPLACED INDICATOR IAW B727 MM CHAPTER 27-52-21.  SYSTEM OPS AND LEAK CKS GOOD ON GROUND.  NO DEFECTS NOTED.
